# SDR AALA202204055313

- Difficulty date: March 29, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737
- Aircraft serial: 30088
- Aircraft time: 58,147 hours, 24,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A53U6
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE RIGHT HAND INBOARD CARRY THROUGH ANGLE HAS DAMAGED HOLES AT BS 887 AND LBL 24.5. REPLACED ANGLE PER SRM 51-40-02.
